# SDR IPXA2025111186416

- Difficulty date: October 27, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Part number: A57242284050
- Condition: Cracked
- Location: Zone 600 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, L/E, KRUGER FLAP BOX AREA, BY RIB2, PANEL STR HAS A CRACK ON A CORNER.   REMOVED OTBD ZEE ANGLE P/N: A5724228220547, INBD ZEE ANGLE P/N: A57242282203, AND THREE STIFFENERS (UPPER, MIDDLE, LOWER) FROM PANEL P/N: A57242282001 TO FOM IAW SRM 51-40-21.  INSTALLED THE OTBD ZEE ANGLE, INBD ZEE ANGLE, AND THREE STIFFENERS (UPPER, MIDDLE, LOWER) ON THE PANEL P/N: A57242282001 IAW SRM 51-40-21.
